# SDR C2XA09SH370

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 19,319 hours, 10,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK DENT BETWEEN FRAMES 25 AND 26 BETWEEN STRINGER 14R AND 15R.  MAINTENANCE PERFORMED REPAIR OF DENT BETWEEN FRAMES 25 AND 26 BETWEEN STRINGERS 14R AND 15R IAW EMB-145XR SRM 53-22-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
